# SDR RAIA201208240001

- Difficulty date: August 24, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 20,144 hours, 18,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND CEILING EMERGENCY EXIT LIGHT AT ROW 7 INOP.  MAINTENANCE REPLACED BULB AND OPS CHECK GOOD.
